# SDR 2007UALA00715

- Difficulty date: March 8, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N487UA
- Make and model: Airbus A320-232
- Aircraft serial: 1669
- Aircraft time: 17,316 hours, 7,573 cycles
- Engine: Iae V2527A5
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO LOSS OF GREEN HYDRAULIC ENGINE PUMP.  [SUP 05-29-07]  REPLACED ENG NR 1 HYDRAULIC PUMP AND CASE DRAIN FILTER. HYDRAULIC PUMP WAS OVERHAULED, BUT NOTHING WAS FOUND TO BE OUT OF SPEC. SEVERAL FLIGHTS LATER, THE ERROR MESSAGE REOCCURRED. FURTHER FAULT TRACING DETERMINED THAT THE GREEN HYDRAULIC SYSTEM PRESSURE SWITCH WAS FAULTY AND REPLACED.
